标题:On a divisor problem related to the Epstein zeta-function
作者:Lue, Guangshi
作者机构:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Lu, GS
通讯作者地址:[Lu, GS]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
来源:BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
出版年:2010
卷:42
页码:267-274
DOI:10.1112/blms/bdp123
摘要:In 1995, Sankaranarayanan studied a divisor problem related to the Epstein zeta-function. By the theory of modular forms and the Riemann zeta-function, we are able to improve his result for a number of cases.
收录类别:SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-77952859386&doi=10.1112%2fblms%2fbdp123&partnerID=40&md5=aa19c53cfc332ec20aa0ccf3f70c2cfd
TOP